# SDR ASAA2020032332484

- Difficulty date: March 1, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N636VA
- Make and model: Airbus A320-214
- Aircraft serial: 03460
- Aircraft time: 40,089 hours, 12,159 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347219620000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BETWEEN FRAME 69-70 Y254 HAS CORROSION ON SUPPORT BEAM GROUNDED - YES. REMOVED AND REPLACED FLOOR BEAM Y254 IAW A320 SRM 51-42-11. AIRBUS DWG D53472040700701. CORROSION REMOVED ON FLOOR BEAM IAW A320 SRM 53-00-14 .050 MATERIAL REMOVED .100 REMAINING OUT OF LIMITS
